Unichem North End Pharmacy Shop
You and your family’s health and wellbeing is at the centre of everything we do.
Get relief from allergy symptoms—including nasal congestion and sinus pressure.
-Lactose Free
-Gluten Free
-Alcohol Free
-Saccharin Sodium Free
This medicine helps with:
- Allergy and hay fever symptoms.
- Sinus pain & headache relief.
- Blocked or runny noses.
- Allows rest.
24 Pack
Directions for use
Adults and Children 12 years and over:
Take 2 tablets every 4-6 hours when necessary. Do not exceed 8 tablets in 24 hours.
When to stop: Adults after a few days. Children after 48 hours except on medical advice
Do not use
✘ for children under 12 years
✘ if you are hypersensitive to any of the ingredients
✘ if you are taking antidepressants
✘ if you have taken antihistamines.
Ask your doctor before use if you
Active ingredients (per tablet): Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine maleate 2mg.